# SDR FDEA202209302476

- Difficulty date: September 30, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: ABA722323
- Condition: Out Of Alignment
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ACM INLET SCOOP MOUNTING BRACKETS, 3 EACH, OUT OF ALIGNMENT.  REMOVED AND REPLACED 3 MOUNTING BRACKETS FOR #1 ACM INLET SCOOP REF SRM 51-31-  01-0G.  MAJOR REPAIR.
